MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL

STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL
Model Number 4402
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a nurse found a pediatric patient lying on its side in a bassinet.The user facility stated the mattress appeared to have a divot in the middle, causing the patient to flip from their back to their side.As a result, the patient was found to have a slightly deformed head and was treated with a helmet.
 
Additional Manufacturer Narrative
The investigation has been completed and section h codes have been updated to reflect this.Upon communication with the user facility it was found that the device did not cause or contribute to an adverse event and section b5 has been updated to reflect this.
 
Event or Problem Description
It was reported that a nurse found a pediatric patient lying on its side in a bassinet.The user facility stated the mattress appeared to have a divot in the middle, causing the patient to flip from their back to their side.As a result, the patient was found to have a slightly deformed head and was treated with a helmet.Upon further investigation no defects were found with the devices and the user facility stated that pediatric patients can easily roll to their sides, no matter what surface they are on.The user facility also stated that pediatric patients are susceptible to head deformation; therefore, the user facility stated the product did not cause or contribute to this event and this is not a reportable issue.

Brand Name
NARA, DOMESTIC
Common Device Name
BASSINET, HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key12295140
Report Number0001831750-2021-01293
Device Sequence Number14404546
Product Code NZG
UDI-Device Identifier07613327261615
UDI-Public07613327261615
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4402
Device Catalogue Number4402000001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;